Mathematical Research Letters

Volume 7 (2000)

Number 1

Tautological formal Frobenius manifold structures on a Frobenius algebra

Pages: 111 – 121

DOI: http://dx.doi.org/10.4310/MRL.2000.v7.n1.a10

Author

Jian Zhou (Texas A & M University)

Abstract

We give some tautological constructions of formal Frobenius manifold structures on a Frobenius algebra. As a consequence, one can construct a version of “quantum cohomology” for any connected oriented closed manifold, in the sense that it is a deformation given by a function which satisfies the WDVV equations. We compute the potential functions for complex projective spaces.

Full Text (PDF format)